# SDR CA111212005

- Difficulty date: December 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 36,916 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Solenoid Valve
- Part number: 7827311
- Condition: Malfunctioned
- Location: Feathering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING 24 HOUR TESTS NR 1 AUTO FEATHER SYS WOULD NOT TEST.  TROUBLESHOT SYS FOUND AN OPEN CIRCUIT IN THE NR 1 FEATHER SOLENOID VALVE.  REPLACED NR 1 FEATHER SOLENOID VALVE, GND TESTED SYS, CHECKED SERVICEABLE.
